Dra. María ANGUIANO MORENO Web en francés Web en inglés Web en español Web Suisse

Doctora en Matemáticas
Profesora Ayudante Doctora de Análisis Matemático en la Universidad de Sevilla

  1. Homogenization of parabolic problems with dynamical boundary conditions of reactive-diffusive type in perforated media
    María Anguiano
  2. Existence, uniqueness and homogenization of nonlinear parabolic problems with dynamical boundary conditions in perforated media
    María Anguiano
    Mediterranean Journal of Mathematics, (2020) 17:18. doi: 10.1007/s00009-019-1459-y
  3. Homogenization of Bingham Flow in thin porous media
    María Anguiano & Renata Bunoiu
    Networks and Heterogeneous Media, Vol. 15, No. 1 (2020) 87-110.
  4. On the flow of a viscoplastic fluid in a thin periodic domain
    María Anguiano & Renata Bunoiu
    In: C. Constanda, P. Harris (eds.), Integral Methods in Science and Engineering, Springer Nature Switzerland AG (2019).
  5. Homogenization of a non-stationary non-Newtonian flow in a porous medium containing a thin fissure
    María Anguiano
    European Journal of Applied Mathematics, Vol. 30, No. 2 (2019) 248-277.
  6. Newtonian fluid flow in a thin porous medium with non-homogeneous slip boundary conditions
    María Anguiano & F.J. Suárez-Grau
    Networks and Heterogeneous Media, Vol. 14, No. 2 (2019) 289-316.
  7. Nonlinear Reynolds equations for non-Newtonian thin-film fluid flows over a rough boundary
    María Anguiano & F.J. Suárez-Grau
    IMA Journal of Applied Mathematics, Vol. 84, No. 1 (2019) Pages 63-95.
  8. Uniform boundedness of the attractor in H2 of a non-autonomous epidemiological system
    María Anguiano
    Annali di Matematica Pura ed Applicata (1923 -), Vol. 197, No. 6 (2018) 1729-1737.
  9. Analysis of the effects of a fissure for a non-Newtonian fluid flow in a porous medium
    María Anguiano & F.J. Suárez-Grau
    Communications in Mathematical Sciences, Vol. 16 (2018) Number 1, 273-292.
  10. The transition between the Navier-Stokes equations to the Darcy equation in a thin porous medium
    María Anguiano & F.J. Suárez-Grau
    Mediterranean Journal of Mathematics, (2018) 15:45. doi: 10.1007/s00009-018-1086-z.
  11. The ε-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors
    María Anguiano & Alain Haraux
    Evolution Equation and Control Theory, Vol. 6, No. 3 (2017) 345-356.
  12. Existence, uniqueness and global behavior of the solutions to some nonlinear vector equations in a finite dimensional Hilbert space
    M. Abdelli, María Anguiano & Alain Haraux
    Nonlinear Analysis, Vol. 161 (2017) 157-181.
  13. Derivation of a quasi-stationary coupled Darcy-Reynolds equation for incompressible viscous fluid flow through a thin porous medium with a fissure
    María Anguiano
    Mathematical Methods in the Applied Sciences, Vol. 40, No. 13, (2017) 4738-4757.
  14. On the non-stationary non-Newtonian flow through a thin porous medium
    María Anguiano
    ZAMM - Journal of Applied Mathematics and Mechanics, Vol. 97, No. 8, (2017) 895-915.
  15. Darcy's laws for non-stationary viscous fluid flow in a thin porous medium
    María Anguiano
    Mathematical Methods in the Applied Sciences, Vol. 40, No. 8, (2017) 2878-2895.
  16. Derivation of a coupled Darcy-Reynolds equation for a fluid flow in a thin porous medium including a fissure
    María Anguiano & F.J. Suárez-Grau
    ZAMP - Journal of Applied Mathematics and Physics, (2017) 68: 52. DOI: 10.1007/s00033-017-0797-5.
  17. Homogenization of an incompressible non-Newtonian flow through a thin porous medium
    María Anguiano & F.J. Suárez-Grau
    ZAMP - Journal of Applied Mathematics and Physics, (2017) 68: 45. DOI: 10.1007/s00033-017-0790-z.
  18. Existence and estimation of the Hausdorff dimension of attractors for an epidemic model
    María Anguiano
    Mathematical Methods in the Applied Sciences, Vol. 40, No. 4, (2017) 857-870.
  19. Pullback attractors for a reaction-diffusion equation in a general nonempty open subset of RN with non-autonomous forcing term in H-1
    María Anguiano
    International Journal of Bifurcation and Chaos, Vol. 25, No. 12 (2015), 1550164, 10 pp., DOI: 10.1142/S0218127415501643.
  20. H2-boundedness of the pullback attractor for the non-autonomous SIR equations with diffusion
    María Anguiano
    Nonlinear Analysis: Theory, Methods & Applications, Vol. 113, (2015) 180-189.
  21. Attractors for a non-autonomous Liénard equation
    María Anguiano
    International Journal of Bifurcation and Chaos, Vol. 25, No. 2 (2015), 1550032, 11 pp., DOI: 10.1142/S0218127415500327.
  22. Regularity results and exponential growth for pullback attractors of a non-autonomous reaction-diffusion model with dynamical boundary conditions
    María Anguiano, P. Marín-Rubio & José Real
    Nonlinear Analysis Series B: Real World Applications, Vol. 20, (2014) 112-125.
  23. Asymptotic behaviour of the nonautonomous SIR equations with diffusion
    María Anguiano & P.E. Kloeden
    Communications on Pure and Applied Analysis, Vol. 13, No. 1, (2014) 157-173.
  24. Asymptotic behaviour of a nonautonomous Lorenz-84 system
    María Anguiano & T. Caraballo
    Discrete and Continuous Dynamical Systems - Series A, Vol. 34, No. 10, (2014) 3901-3920.
  25. Pullback Attractors for non-autonomous dynamical systems
    María Anguiano, T. Caraballo, José Real & J. Valero
    In: S. Pinelas, M. Chipot, Z. Dosla (eds.), Differential and Difference Equations with Applications, Springer Proceedings in Mathematics & Statistics, Vol. 47 (2013). Springer, New York, NY.
  26. Pullback attractors for a non-autonomous integro-differential equation with memory in some unbounded domains
    María Anguiano, T. Caraballo, José Real & J. Valero
    International Journal of Bifurcation and Chaos, Vol. 23, No. 3 (2013), 1350042, 24 pp., DOI: 10.1142/S0218127413500429.
  27. On the Kneser property for reaction-diffusion equations in some unbounded domains with an H-1-valued non-autonomous forcing term
    María Anguiano, F. Morillas & J. Valero
    Nonlinear Analysis: Theory, Methods & Applications, Vol. 75, (2012) 2623-2636.
  28. Pullback attractors for non-autonomous reaction-diffusion equations with dynamical boundary conditions
    María Anguiano, P. Marín-Rubio & José Real
    Journal of Mathematical Analysis and Applications, Vol. 383, (2011) 608-618.
  29. Asymptotic behaviour of nonlocal reaction-diffusion equations
    María Anguiano, P.E. Kloeden & T. Lorenz
    Nonlinear Analysis: Theory, Methods & Applications, Vol. 73, (2010) 3044-3057.
  30. Pullback attractors for reaction-diffusion equations in some unbounded domains with an H-1-valued non-autonomous forcing term and without uniqueness of solutions
    María Anguiano, T. Caraballo, José Real & J. Valero
    Discrete and Continuous Dynamical Systems Series B, Vol. 14, No. 2 (2010) 307-326.
  31. Pullback attractor for a non-autonomous reaction-diffusion equation in some unbounded domains
    María Anguiano
    Boletín SEMA, No. 51 (2010) 9-17.
  32. An exponential growth condition in H2 for the pullback attractor of a non-autonomous reaction-diffusion equation
    María Anguiano, T. Caraballo & José Real
    Nonlinear Analysis: Theory, Methods & Applications, Vol. 72, No. 11 (2010) 4071-4075.
  33. H2-boundedness of the pullback attractor for a non-autonomous reaction-diffusion equation
    María Anguiano, T. Caraballo & José Real
    Nonlinear Analysis: Theory, Methods & Applications, Vol. 72, No. 2 (2010) 876-880.
  34. Existence of pullback attractor for a reaction-diffusion equation in some unbounded domains with non-autonomous forcing term in H-1
    María Anguiano, T. Caraballo & José Real
    International Journal of Bifurcation and Chaos, Vol. 20, No. 9 (2010) 2645-2656.